Alert archive / Colorado / Severe Thunderstorm Warnings in 2023
Severe Thunderstorm Warning 377, NWS Pueblo, CO
NWS Pueblo, CO issued this severe thunderstorm warning at Jul 13, 2023, 6:54 PM MDT for Baca County, Colorado. It was in force for 66 min. 5 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 13, 2023, 6:54 PM MDT (00:54 UTC)
- Expired
- Jul 13, 2023, 8:00 PM MDT
- In force
- 66 min
- Issued by
- NWS Pueblo, CO
- Area
- Storm-based polygon
- Tornado
- Possible
- Damage threat
- Considerable
- Hail
- 2.5 in
- Wind
- 70.0 mph
County Baca County, CO
The radar
The Pueblo radar (KPUX), 171 km from the middle of the area, began a volume at 00:57 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 13, 6:57 PM MDT | TSTM WND DMG | 1 Nne Pritchett, CO | Power pole blown down. Time estimated by radar. |
| Jul 13, 6:59 PM MDT | TSTM WND DMG | 3 S Pritchett, CO | Barn roofs torn off, with most damage centered around County Road 13, and AA and Z. Time is estimated. |
| Jul 13, 7:07 PM MDT | TSTM WND DMG | 8 Se Pritchett, CO | Power pole blown down CR W and 17. Time estimated by radar. |
| Jul 13, 7:16 PM MDT | TORNADO | 12 Wnw Campo, CO | Brief touchdown, which lasted 30 seconds. |
| Jul 13, 7:47 PM MDT | TSTM WND DMG | 2 Ne Pritchett, CO | Pole snapped. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 3 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 13, 12:29 PM MDT | Severe Thunderstorm Watch | SPC | 10 hr |
| Jul 13, 4:02 PM MDT | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 00:00Z, 0.9 hours before the alert went out and 258 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2015 J/kg
- Mixed-layer CIN
- -115 J/kg
- Mixed-layer LCL
- 1413 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- -138 m²/s²
- 0-3 km storm-relative helicity
- -93 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -3.8
The text
As transmitted.
478
WUUS55 KPUB 140054
SVRPUB
COC009-140200-
/O.NEW.KPUB.SV.W.0377.230714T0054Z-230714T0200Z/
BULLETIN - EAS ACTIVATION REQUESTED
Severe Thunderstorm Warning
National Weather Service Pueblo CO
654 PM MDT Thu Jul 13 2023
The National Weather Service in Pueblo has issued a
* Severe Thunderstorm Warning for...
Western Baca County in southeastern Colorado...
* Until 800 PM MDT.
* At 654 PM MDT, a severe thunderstorm was located over Pritchett, or
14 miles west of Springfield, moving southeast at 20 mph.
HAZARD...Tennis ball size hail and 70 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect
considerable tree damage. Wind damage is also likely to
mobile homes, roofs, and outbuildings.
* Locations impacted include...
Springfield, Pritchett and Vilas.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 800 PM MDT for southeastern
Colorado.
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3742 10304 3760 10281 3735 10239 3707 10274
TIME...MOT...LOC 0054Z 312DEG 16KT 3741 10288
TORNADO...POSSIBLE
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...2.50 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...70 MPH
$$
KT2 follow-up statements
481
WWUS55 KPUB 140114
SVSPUB
Severe Weather Statement
National Weather Service Pueblo CO
714 PM MDT Thu Jul 13 2023
COC009-140200-
/O.CON.KPUB.SV.W.0377.000000T0000Z-230714T0200Z/
Baca CO-
714 PM MDT Thu Jul 13 2023
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM MDT
FOR WESTERN BACA COUNTY...
At 713 PM MDT, a severe thunderstorm was located near Pritchett, or
10 miles west of Springfield, moving southeast at 20 mph.
THIS IS A DESTRUCTIVE STORM FOR Pritchett and Campo.
HAZARD...Softball size hail and 70 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be severely injured.
Expect shattered windows, extensive damage to roofs,
siding, and vehicles.
Locations impacted include...
Springfield, Pritchett and Vilas.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 800 PM MDT for southeastern
Colorado.
Remain alert for a possible tornado! A tornado warning is in effect
for this storm. If you spot a tornado go at once into the basement
or small central room in a sturdy structure.
This is a dangerous storm. Prepare immediately for large destructive
hail capable of producing significant damage. People outside should
move to a shelter, inside a strong building and away from windows.
&&
LAT...LON 3733 10296 3754 10270 3735 10239 3707 10274
TIME...MOT...LOC 0113Z 312DEG 16KT 3735 10280
TORNADO...POSSIBLE
THUNDERSTORM DAMAGE THREAT...DESTRUCTIVE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...4.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...70 MPH
$$
KT716
WWUS55 KPUB 140144
SVSPUB
Severe Weather Statement
National Weather Service Pueblo CO
744 PM MDT Thu Jul 13 2023
COC009-140200-
/O.CON.KPUB.SV.W.0377.000000T0000Z-230714T0200Z/
Baca CO-
744 PM MDT Thu Jul 13 2023
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM MDT
FOR SOUTH CENTRAL BACA COUNTY...
At 744 PM MDT, a severe thunderstorm was located 10 miles south of
Springfield, moving southeast at 20 mph.
THIS IS A DESTRUCTIVE STORM FOR Campo.
HAZARD...Three inch hail and 70 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be severely injured.
Expect shattered windows, extensive damage to roofs,
siding, and vehicles.
This severe thunderstorm will remain over mainly rural areas of south
central Baca County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 800 PM MDT for southeastern
Colorado.
This is a dangerous storm. Prepare immediately for large destructive
hail capable of producing significant damage. People outside should
move to a shelter, inside a strong building and away from windows.
&&
LAT...LON 3717 10283 3733 10263 3726 10250 3707 10274
TIME...MOT...LOC 0144Z 312DEG 16KT 3726 10267
TORNADO...POSSIBLE
THUNDERSTORM DAMAGE THREAT...DESTRUCTIVE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...3.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...70 MPH
$$
KTWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 13, 3:19 PM MDT, 3 hours 35 minutes earlier.
Area forecast discussion, Jul 13, 3:19 PM MDT, 3 hours 35 minutes before
Area Forecast Discussion National Weather Service Pueblo CO 319 PM MDT Thu Jul 13 2023 .SHORT TERM...(This evening through Friday) Issued at 317 PM MDT Thu Jul 13 2023 Key Messages: 1) Scattered severe storms on the plains/I-25 corridor this evening 2) Less in the way of convection on Friday, still a risk of some strong/severe storms far southeast plains Very moist and unstable environment over the eastern plains late this afternoon, with 70 deg dewpoints as far west as La Junta as of 230 pm, leading to surface CAPE in the 3-4k J/KG range, while mixed layer CAPE approaches 3k J/KG. Shear is certainly sufficient for severe storms, with 0-6 km values in the 40-50 kt range. Farther west along I-25 and over the mountains, lower levels have mixed somewhat, with dewpoints in the 30s/40s many locations, though westward moving outflow boundary in ern Pueblo/El Paso Counties will likely bring deep plains instability all the way back to the eastern mountains by 6 pm. Strongest storms so far today have been with surface boundary dropping south of I-70 through Lincoln County, while isolated activity away from surface boundaries has struggled to maintain updrafts due to weak upper forcing and minimal moisture convergence. For the remainder of the afternoon into the evening, looks like there will be 3 main areas to watch, 1) Convection coming south out of east central Colorado into Kiowa/Bent/Prowers Counties into extremely unstable air mass, 2) Strengthening storms over Las Animas/Baca Counties forming along weak surface trough from La Junta to just west of Kim, 3) El Paso/Pueblo Counties, where westward moving outflow may spark some strong/severe storms as it interacts with the higher terrain west of I-25. All 3 areas will see the potential for severe storms with very large (golfballs to baseballs) hail and winds to 70 mph. Still looking at a tornado risk as well, especially with well developed supercell dropping south into the Kiowa and eventually Bent/Prowers counties. Activity may persist well into the evening given extreme instability, especially along any residual boundaries. On Friday, cold front drops south through the plains around midday, reaching the NM border by late afternoon. Severe risk looks limited to fairly small area of the southeast plains ahead of boundary, mainly in Baca/ern Las Animas counties, where instability is greatest. Drier air aloft and increasingly stable air behind the front will limit storm chances elsewhere, and will run with only low pops at most locations behind the front. Cool air arrives late enough that many locations on the plains will approach/slightly exceed 90 degf, while mountains see little cooling as warm and mostly dry conditions persist. .LONG TERM...(Friday night through Thursday) Issued at 317 PM MDT Thu Jul 13 2023 Key Messages: 1) Unsettled weather Friday evening through Saturday evening. 2) Getting Hot MON and TUE 3) Monsoon in the mtns Wed,with more widespread precip Thursday. Friday evening through Saturday evening... Some uncertainty regarding amount/intensity of convection during this period. For now, I am certain that Saturday will be rather cool, with max temps only in the U70s and 80s plains. San Luis Valley may be the warmest location this day with temps around 90. As for precip, the combination of when the disturbances will be pushing through and how stable the plains will be (especially Sat afternoon/evening) is leading to uncertainty of type/intensity of precip. Based on current data, believe overall best chance of precip during this period will be along the plains/mtns interface and possibly along the NM border. For now, thunder of the plains Friday evening does not look all that good and best forcing will already be east of the region. For Saturday, it may simply be too stable over the plains for strong convection. With that said, if we do warm up enough, it could be a late convective show. In addition, some of the precip that develops may last well into the evening/overnite hours both late FRI and late Sat. Sunday... We will be warming up with the the best of any precip down along the southern Sangres. Monday and Tuesday... HOT! Expect 100s along the communities along the lower Ark River valley during these two days, with 90s rest of plains and even the San Luis Valley. Heat Advisories will likely be needed during these two days. Winds should be relatively light so fire wx threat will be minimal. Wednesday... Monsoon returns to the region and expect scattered storms will finally be possible over the higher terrain. Thursday... Thursday may be interesting. Mid level moisture will be over the region, however a cool front with good low level moisture will be advecting in to the low levels. NBM1 viewer guidance is showing some rather healthy qpf these days over the region, so we may have a heavy rain threat develop later in the week. \/Hodanish && .AVIATION...(For the 00Z TAFS through 00Z Friday evening) Issued at 317 PM MDT Thu Jul 13 2023 At KCOS and KPUB, outflow from convection over the eastern plains was pushing back westward at 2030z, with risk of strong convection at both sites through 03z-05z. Expect storms to be mainly east of both terminals after 05z, though a few models do fire another round of storms in the vicinity of KPUB 07z-08z. Once storms end, winds will weaken and turn to light downslope toward 12z on Fri, which should keep main threat of stratus east of both sites, with VFR conditions expected Fri morning. Cold front drops through the plains midday Fri, with winds turning n-ne 18z-20z. Risk of tsra looks low at both sites on Fri, as deeper moisture is shunted se. At KALS, VFR the next 24 hrs. Weakening convection drifting off the mountains may produce some gusty outflow winds at times into early this evening, then winds become light and skies clear after 03z-5z. && .PUB WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...PETERSEN LONG TERM...HODANISH AVIATION...PETERSEN
Hazardous weather outlook, Jul 13, 11:30 AM MDT, 7 hours 24 minutes before
Hazardous Weather Outlook National Weather Service Pueblo CO 1130 AM MDT Thu Jul 13 2023 COZ058>089-093>099-141730- Western Mosquito Range/East Lake County Above 11000 Feet- Leadville Vicinity/Lake County Below 11000 Feet- Eastern Sawatch Mountains Above 11000 Feet- Western Chaffee County Between 9000 and 11000 Feet- Central Chaffee County Below 9000 Feet- Western Mosquito Range/East Chaffee County Above 9000 Feet- Saguache County West of Continental Divide Below 10000 Feet- Saguache County East of Continental Divide Below 10000 Feet- La Garita Mountains Above 10000 Feet- Upper Rio Grande Valley/Eastern San Juan Mountains Below 10000 Feet-Eastern San Juan Mountains Above 10000 Feet- Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet- Alamosa Vicinity/Central San Luis Valley Below 8500 Feet- Southern San Luis Valley- Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet- Northern Sangre de Cristo Mountains Above 11000 Feet- Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet- Southern Sangre de Cristo Mountains Above 11000 Feet- Northwestern Fremont County Above 8500 Feet- Western/Central Fremont County Below 8500 Feet- Wet Mountain Valley Below 8500 Feet- Wet Mountains between 6300 and 10000 Feet- Wet Mountains Above 10000 Feet- Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between 7500 And 11000 Feet-Pikes Peak Above 11000 Feet- Canon City Vicinity/Eastern Fremont County- Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Feet- Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet- Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet- Trinidad Vicinity/Western Las Animas County Below 7500 Feet- Crowley County-La Junta Vicinity/Otero County- Eastern Las Animas County-Western Kiowa County- Eastern Kiowa County-Las Animas Vicinity/Bent County- Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County- 1130 AM MDT Thu Jul 13 2023 This hazardous weather outlook is for portions of central...east central...south central and southeast Colorado. .DAY ONE...This Afternoon and Tonight Over the southeast plains along and east of a Limon to La Junta to Kim line, scattered thunderstorms are expected this afternoon and evening, and strong to severe storms are possible, with large destructive hail up to baseball size and wind gusts to 70 mph. One or two of the strongest storms may also be capable of producing a tornado as well. Further west along the I-25 corridor and over the eastern mountains, outflow from convection on the plains may spark a round of strong to severe storms late this afternoon into the evening, with hail up to golfball size and wind gusts over 60 mph. Over the mountains and interior valleys, isolated to scattered thunderstorms are expected this afternoon and evening, with lightning, gusty winds to 45 mph and small hail the main storm risks. .DAYS TWO THROUGH SEVEN...Friday through Wednesday A cooler and wetter end to the week and start to the weekend can be expected across southern Colorado Friday and Saturday. Isolated to scattered rain showers and thunderstorms are expected each day. Stronger storms, particularly across the eastern plains, will be capable of producing large hail and strong winds. Elevated fire weather conditions are expected over the western mountains, the San Luis Valley, and the Upper Arkansas River Valley Friday through mid next week, given gusty winds and low daytime humidities, though conditions become less widespread mid next week. Much above average temperatures are becoming increasingly likely for next week. These temperatures could increase the heat risk and heated related issues for the region. .SPOTTER INFORMATION STATEMENT... Weather conditions that meet reporting criteria for spotters will be likely over portions of the region. 10/10
In the hours before
Local storm report, Jul 13, 5:48 PM MDT, 1 hour 6 minutes before
Preliminary Local Storm Report
National Weather Service Pueblo CO
548 PM MDT Thu Jul 13 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0524 PM Hail 4 NE Blende 38.28N 104.52W
07/13/2023 M3.00 inch Pueblo CO Official NWS Obs
WFO Pueblo Office.
&&Local storm report, Jul 13, 5:53 PM MDT, 1 hour 1 minute before
Preliminary Local Storm Report
National Weather Service Pueblo CO
553 PM MDT Thu Jul 13 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0549 PM Hail 9 SW Avondale 38.14N 104.46W
07/13/2023 M2.75 inch Pueblo CO Trained Spotter
&&Local storm report, Jul 13, 6:04 PM MDT, 50 minutes before
Preliminary Local Storm Report
National Weather Service Pueblo CO
604 PM MDT Thu Jul 13 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0524 PM Hail 5 NE Blende 38.29N 104.50W
07/13/2023 M2.75 inch Pueblo CO ASOS
Pueblo Memorial Airport. Several cars have
wind shields blown out. Window blown out in
the building.
&&Special weather statement, Jul 13, 6:14 PM MDT, 40 minutes before
Special Weather Statement
National Weather Service Pueblo CO
614 PM MDT Thu Jul 13 2023
COZ083-086-140045-
Pueblo Vicinity/Pueblo County Below 6300 Feet CO-
Canon City Vicinity/Eastern Fremont County CO-
614 PM MDT Thu Jul 13 2023
...Strong thunderstorms will impact portions of southeastern Fremont,
northeastern Custer and southwestern Pueblo Counties through 645 PM
MDT...
At 613 PM MDT, Doppler radar was tracking strong thunderstorms along
a line extending from 8 miles southeast of Florence to 9 miles
southwest of Pueblo Reservoir to 13 miles northeast of Greenhorn
Mountain. Movement was east at 55 mph.
HAZARD...Wind gusts up to 50 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Southwestern Pueblo, Pueblo Reservoir, Pueblo West and Colorado City.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
A Severe Thunderstorm Watch remains in effect until 800 PM MDT for
southeastern Colorado.
&&
LAT...LON 3836 10487 3809 10445 3782 10433 3798 10489
3819 10497 3831 10517
TIME...MOT...LOC 0013Z 290DEG 47KT 3828 10505 3817 10489 3803 10484
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH
PSSpecial weather statement, Jul 13, 6:45 PM MDT, 9 minutes before
Special Weather Statement
National Weather Service Pueblo CO
645 PM MDT Thu Jul 13 2023
COZ086-088-093-140115-
Pueblo Vicinity/Pueblo County Below 6300 Feet CO-
La Junta Vicinity/Otero County CO-
Trinidad Vicinity/Western Las Animas County Below 7500 Ft CO-
645 PM MDT Thu Jul 13 2023
...A strong thunderstorm will impact portions of southwestern Otero,
north central Las Animas and southeastern Pueblo Counties through 715
PM MDT...
At 644 PM MDT, Doppler radar was tracking a strong thunderstorm 14
miles southwest of Fowler, or 30 miles southeast of Pueblo, moving
southeast at 25 mph.
HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
This storm will remain over mainly rural areas of southwestern Otero,
north central Las Animas and southeastern Pueblo Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until 800 PM MDT for southeastern
Colorado.
A Severe Thunderstorm Watch remains in effect until 800 PM MDT for
southeastern Colorado.
&&
LAT...LON 3796 10435 3806 10417 3790 10375 3762 10411
TIME...MOT...LOC 0044Z 309DEG 21KT 3797 10420
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH
PSSpecial weather statement, Jul 13, 6:48 PM MDT, 6 minutes before
Special Weather Statement
National Weather Service Pueblo CO
648 PM MDT Thu Jul 13 2023
COZ083-086-140115-
Pueblo Vicinity/Pueblo County Below 6300 Feet CO-
Canon City Vicinity/Eastern Fremont County CO-
648 PM MDT Thu Jul 13 2023
...A strong thunderstorm will impact portions of east central Fremont
and northwestern Pueblo Counties through 715 PM MDT...
At 648 PM MDT, Doppler radar was tracking a strong thunderstorm near
Penrose, or 18 miles northeast of Junkins Burn Scar, moving east at
25 mph.
HAZARD...Wind gusts up to 50 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Pueblo West and Penrose.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
A Severe Thunderstorm Watch remains in effect until 800 PM MDT for
southeastern Colorado.
&&
LAT...LON 3831 10496 3841 10510 3849 10478 3831 10464
TIME...MOT...LOC 0048Z 265DEG 23KT 3836 10496
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH
PSThe office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 13, 6:11 PM MDT | Severe Thunderstorm Warning | PUB | Baca, Bent, Las Animas | 64 min |
| Jul 13, 6:14 PM MDT | Special Weather Statement | PUB | Pueblo | 31 min |
| Jul 13, 6:17 PM MDT | Severe Thunderstorm Warning | PUB | Huerfano, Pueblo | 28 min |
| Jul 13, 6:20 PM MDT | Severe Thunderstorm Warning | PUB | Pueblo | 25 min |
| Jul 13, 6:35 PM MDT | Severe Thunderstorm Warning | PUB | Fremont, Pueblo | 25 min |
| Jul 13, 6:40 PM MDT | Severe Thunderstorm Warning | PUB | Huerfano, Pueblo | 50 min |
| Jul 13, 6:45 PM MDT | Special Weather Statement | PUB | Otero | 30 min |
| Jul 13, 6:48 PM MDT | Special Weather Statement | PUB | Pueblo | 27 min |
| Jul 13, 7:00 PM MDT | Severe Thunderstorm Warning | PUB | Pueblo | 30 min |
| Jul 13, 7:02 PM MDT | Tornado Warning | PUB | Baca | 43 min |
| Jul 13, 7:14 PM MDT | Severe Thunderstorm Warning | PUB | Pueblo | 25 min |
| Jul 13, 7:18 PM MDT | Severe Thunderstorm Warning | PUB | Huerfano, Las Animas | 42 min |
| Jul 13, 7:31 PM MDT | Special Weather Statement | PUB | Pueblo | 29 min |
| Jul 13, 7:34 PM MDT | Severe Thunderstorm Warning | PUB | Baca | 45 min |
| Jul 13, 7:35 PM MDT | Special Weather Statement | PUB | Huerfano | 25 min |
| Jul 13, 7:57 PM MDT | Severe Thunderstorm Warning | PUB | Las Animas | 63 min |
| Jul 13, 8:02 PM MDT | Severe Thunderstorm Warning | PUB | Huerfano, Las Animas | 43 min |
| Jul 13, 8:25 PM MDT | Special Weather Statement | PUB | Las Animas | 35 min |
| Jul 13, 8:34 PM MDT | Tornado Warning | PUB | Las Animas | 26 min |
| Jul 13, 8:45 PM MDT | Severe Thunderstorm Warning | PUB | Las Animas | 45 min |
| Jul 13, 8:52 PM MDT | Severe Thunderstorm Warning | PUB | Las Animas | 53 min |
| Jul 13, 9:04 PM MDT | Tornado Warning | PUB | Las Animas | 26 min |
| Jul 13, 9:10 PM MDT | Severe Thunderstorm Warning | PUB | Las Animas | 36 min |
| Jul 13, 9:26 PM MDT | Tornado Warning | PUB | Las Animas | 34 min |
| Jul 14, 4:54 PM MDT | Special Weather Statement | PUB | El Paso | 36 min |
| Jul 14, 5:28 PM MDT | Special Weather Statement | PUB | El Paso | 32 min |
| Jul 14, 5:53 PM MDT | Severe Thunderstorm Warning | PUB | El Paso, Teller | 52 min |
Nearby
Severe Thunderstorm Warnings in Colorado, 2023Every severe thunderstorm warning in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.